American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[2] David A. Drake and Hanfried Lenz. Finite Hjelmslev planes with new integer invariants. Bull. Amer. Math. Soc. 82 (1976) 265-267. MR 0406828.
Abstract, references, and article information   
View Article: PDF

[3] Dean Lucas. Properties of rank preserving weak maps. Bull. Amer. Math. Soc. 80 (1974) 127-131. MR 0337665.
Abstract, references, and article information   
View Article: PDF

[4] Stanley E. Payne. A restriction on the parameters of a subquadrangle. Bull. Amer. Math. Soc. 79 (1973) 747-748. MR 0319791.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1